Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent bloating, discomfort, weight gain. Taking medication for under active thyroid. Causes for symptoms?

hello Dr; I seem to feel and be bloated quite frequently and I feel very uncomfortable, as well I have been putting on weight specially around my middle which i never had to worry before, but since going through menopause it has creep up on me within a year; is there anything you might suggest; also i take medication for an underactive thyroid and I am 47 years old. Thank you
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
You shouldnt be worried because these symptoms can be from the menopause and you should eat balanced diet and foods that contain soy(for estrogen).
You should consult and with your endocrinolog to see the thyroid hormonal
balance because you may need to change the dose of medication for the active
Take care of your self
Answered: Sat, 7 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor